Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took pepto bismol. Why did I get dizzy? Why upset stomach and diarrhea?

I just took pepto bismol and no sooner than I had got it down I suddenly got dizzy and had to lay down and turned very hot for a moment. I woke up this morning with an upset stomach some diarrhea and just feeling a bit of pain all over but that s it so far should I be concerned about the dizziness and what should I do to feel better?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Did you self administer pepto-bismol or was it prescribed on doctor’s advice?
These are the side effects of pepto-bismol that you are experiencing.

Sometimes self-administration of this medicine for an assumed (wrong) indication can cause serious side effects including dehydration, intestinal bleeding etc.

Stop taking it and seek medical help urgently to look for anything serious.
Act only on medical advice.

Watch for any bleeding, abdominal bloating, vomiting, diarrhea, pain.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor